# SDR GTIA2024082438330

- Difficulty date: August 21, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N993NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11902
- Aircraft time: 1,041 hours, 485 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042611135
- Condition: Warning Message
- Location: Zone 100
- Part time: 1,041 hours, 485 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"VENT SKIN VALVE FAULT -R/R SKIN AIR OUTLET VALVE IAW AMM 21-26-53. OPS CHECK GOOD"
